# SDR USAA2010062191190

- Difficulty date: May 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON AILERON HINGE PIN NR 5 RIGHT WING.  REPLACED AILERON HINGE PIN NR 5 IAW A319 AMM 27-14-41.
